Complétude des noyaux reproduisants dans les espaces modèles
[Completeness of reproducing kernels in the model spaces]
Annales de l'Institut Fourier, Volume 52 (2002) no. 2, pp. 661-686.

Let (λ n ) n1 be a Blaschke sequence of the unit disc 𝔻 and Θ be an inner function. Assume that the sequence of reproducing kernels k Θ (z,λ n ) : = 1-Θ(λ n ) ¯Θ(z) 1-λ n ¯z n1 is complete in the model space K Θ p :=H p ΘH 0 p ¯, 1<p<+. First of all, we study the stability of this completeness not only under perturbations of frequencies (λ n ) n1 but also under perturbations of function Θ. We recover some classical results on exponential systems. Then, if we assume further that the sequence (k Θ (.,λ n )) n1 is minimal, we show that, for a certain class of functions Θ, the biorthogonal family is also complete.

Soit (λ n ) n1 une suite de Blaschke du disque unité 𝔻 et Θ une fonction intérieure. On suppose que la suite de noyaux reproduisants k Θ (z,λ n ) : = 1-Θ(λ n ) ¯Θ(z) 1-λ n ¯z n1 est complète dans l’espace modèle K Θ p :=H p ΘH 0 p ¯, 1<p<+. On étudie, dans un premier temps, la stabilité de cette propriété de complétude, à la fois sous l’effet de perturbations des fréquences (λ n ) n1 mais également sous l’effet de perturbations de la fonction Θ. On retrouve ainsi un certain nombre de résultats classiques sur les systèmes d’exponentielles. Puis, si on suppose de plus que la suite (k Θ (.,λ n )) n1 est minimale, on montre que, pour une certaine classe de fonctions Θ, la famille biorthogonale associée est aussi complète.

DOI: 10.5802/aif.1897
Classification: 46E22,  30C40,  30D55,  47A15,  47B32,  47B38
Keywords: Hardy spaces, reproducing kernels, completeness, exponential systems
Fricain, Emmanuel 1

1 Université Claude Bernard Lyon I, Institut Girard Desargues, 43 bd du 11 novembre 1918, 69622 Villeurbanne Cedex (France)
@article{AIF_2002__52_2_661_0,
     author = {Fricain, Emmanuel},
     title = {Compl\'etude des noyaux reproduisants dans les espaces mod\`eles},
     journal = {Annales de l'Institut Fourier},
     pages = {661--686},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {2},
     year = {2002},
     doi = {10.5802/aif.1897},
     zbl = {1032.46040},
     mrnumber = {1906486},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1897/}
}
TY  - JOUR
AU  - Fricain, Emmanuel
TI  - Complétude des noyaux reproduisants dans les espaces modèles
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 661
EP  - 686
VL  - 52
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1897/
UR  - https://zbmath.org/?q=an%3A1032.46040
UR  - https://www.ams.org/mathscinet-getitem?mr=1906486
UR  - https://doi.org/10.5802/aif.1897
DO  - 10.5802/aif.1897
LA  - fr
ID  - AIF_2002__52_2_661_0
ER  - 
%0 Journal Article
%A Fricain, Emmanuel
%T Complétude des noyaux reproduisants dans les espaces modèles
%J Annales de l'Institut Fourier
%D 2002
%P 661-686
%V 52
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1897
%R 10.5802/aif.1897
%G fr
%F AIF_2002__52_2_661_0
Fricain, Emmanuel. Complétude des noyaux reproduisants dans les espaces modèles. Annales de l'Institut Fourier, Volume 52 (2002) no. 2, pp. 661-686. doi : 10.5802/aif.1897. https://aif.centre-mersenne.org/articles/10.5802/aif.1897/

[AC70] P. Ahern; D. Clark Radial limits and invariant subspaces, Amer. of Math., Volume 2 (1970), pp. 332-342 | DOI | MR | Zbl

[BM62] A. Beurling; P. Malliavin On Fourier transforms of measures with compact support, Acta Math., Volume 107 (1962), pp. 291-309 | DOI | MR | Zbl

[BM67] A. Beurling; P. Malliavin On the closure of characters and the zeros of entire functions, Acta Math., Volume 118 (1967), pp. 79-93 | DOI | MR | Zbl

[Cob66] L.A. Coburn Weyl's theorem for nonnormal operators, Michigan Math J., Volume 13 (1966), pp. 285-288 | DOI | MR | Zbl

[CS97] K.C. Chan; S.M. Seubert Reducing subspaces of compressed analytic Toeplitz operators on the Hardy space, Integr. Equa. Oper. Theory, Volume 28 (1997), pp. 147-157 | DOI | MR | Zbl

[Dan94] N. Danikas On an identity theorem in the Nevanlinna class N, J. Approx. Theory, Volume 77 (1994), pp. 184-190 | DOI | MR | Zbl

[DSS70] R.G. Douglas; H.S. Shapiro; A.L. Shields Cyclic vectors and invariant subspaces for the backward shift operator, Ann. Inst. Fourier (Grenoble) (1970), pp. 37-76 | DOI | Numdam | MR | Zbl

[Dur70] P. Duren Theory of H p Spaces, Academic Press, New-York, 1970 | MR | Zbl

[Dya] K.M. Dyakonov Kernels of Toeplitz operators via Bourgain's factorization theorem (A paraître dans J. Funct. Anal.) | Zbl

[Dya92] K.M. Dyakonov Interpolating functions of minimal norm, star-invariant subspaces, and kernels of Toeplitz operators, Proc. Amer. Math. Soc., Volume 116 (1992) no. 4, pp. 1007-1013 | MR | Zbl

[Dya94a] K.M. Dyakonov Entire functions of exponentials type and model subspaces in H p , Journal of Math. Sciences, Volume 71 (1994) no. 1, pp. 2222-2233 | DOI | MR

[Dya94b] K.M. Dyakonov Smooth functions in the range of a Hankel operator, Indiana Univ. Math. J., Volume 43 (1994), pp. 805-838 | DOI | MR | Zbl

[Fri99] E. Fricain Propriétés géométriques des suites de noyaux reproduisants dans les espaces modèles (1999) (Thèse de Doctorat, Université Bordeaux I)

[Gar81] J.B. Garnett Bounded analytic functions, Academic Press, New York, 1981 | MR | Zbl

[GM70] V.I. Gurarii; M.A. Meletidi Stability of completeness of sequences in Banach spaces (Russian), Bull. Acad. Pol. Sci., Volume 18 (1970), pp. 533-536 | MR | Zbl

[Hay85] E. Hayashi The solution sets of extremal problems in H 1 , Proc. Amer. Math. Soc., Volume 93 (1985), pp. 690-696 | MR | Zbl

[Hay86] E. Hayashi The kernel of a Toeplitz operator, Integral Equations Operator Theory, Volume 9 (1986), pp. 588-591 | DOI | MR | Zbl

[Hay90] E. Hayashi Classification of nearly invariant subspaces of the backward shift, Proc. Amer. Math. Soc., Volume 110 (1990), pp. 441-448 | DOI | MR | Zbl

[Hay98] W.K. Hayman Identity theorems for functions of bounded characteristic, J. London Math. Soc., Volume 58 (1998) no. 1, pp. 127-140 | DOI | MR | Zbl

[HNP81] S. Hruschev; N. Nikolski; B. Pavlov Unconditional bases of exponentials and reproducing kernels (Lecture Notes in Math.), Volume 864 (1981), pp. 214-335 | Zbl

[HV74] V.P. Havin; S.A. Vinogradov Free interpolation in H and in some other function classes, Seminarov Mat. Inst. Steklova (LOMI) (Zapiski Nauchn. (Russian)), Volume 47 (1974), pp. 15-54 | Zbl

[HV74] V.P. Havin; S.A. Vinogradov; 2 Free interpolation in H and in some other function classes, Seminarov Mat. Inst. Steklova (LOMI) (J. Soviet Math. (English transl.)), Volume 9 (1978), pp. 137-171 | Zbl

[Kat67] T. Kato Perturbation theory for linear operators, Grundlehren der Math. Wissenschaften, 144, Springer Verlag, Berlin-Heidelberg-New-York, 1967 | Zbl

[Kha63] S.Ya. Khavinson Extremal problems for bounded analytic functions with interior side conditions, Russ. Math. Survey, Volume 18 (1963) no. 2, pp. 21-96 | Zbl

[Koo96] P. Koosis Leçons sur le Théorème de Beurling et Malliavin, Les Publications CRM, Montréal (1996) | MR | Zbl

[KT90] I.F. Krasichkov-Ternovskii An interpretation of the Beurling-Malliavin theorem on the radius of completeness, Math. USSR Sbornik, Volume 66 (1990) no. 2, pp. 405-429 | DOI | MR | Zbl

[Lev40] N. Levinson Gap and density Theorems, Amer. Math. Soc., 26, Colloquium Publ., New-York, 1940 | MR | Zbl

[LS71] M. Lee; D.E. Sarason The spectra of some Toeplitz operators, J. Math. Anal. Appl., Volume 33 (1971), pp. 529-543 | DOI | MR | Zbl

[LS97] Y.I. Lyubarskii; K. Seip A uniqueness theorem for bounded analytic functions, Bull. London Math. Soc., Volume 29 (1997), pp. 49-52 | DOI | MR | Zbl

[Nik86] N.K. Nikolskii Treatise on the shift operator, Grundlehren der Math. Wissenschaften, 273, Springer Verlag, Berlin-Heidelberg-New-York, 1986 | MR | Zbl

[Red68] R.M. Redheffer Elementary remarks on completeness, Duke Math. J., Volume 35 (1968) no. 1, pp. 103-116 | DOI | MR | Zbl

[Red77] R.M. Redheffer Completeness of sets of complex exponentials, Adv. in Math., Volume 24 (1977), pp. 1-62 | DOI | MR | Zbl

[Sar94] D. Sarason Kernels of Toeplitz operators, Oper. Theory, Adv. Appl., Volume 71 (1994), pp. 153-164 | MR | Zbl

[You81] R.M. Young On complete biorthogonal systems, Proceedings of the Amer. Soc., Volume 83 (1981) no. 3, pp. 537-540 | DOI | MR | Zbl

Cited by Sources: